# SDR USAA2013021400013

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 11,466 hours, 4,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0316
- Condition: Low Pressure
- Location: L4 Door
- Part time: 11,466 hours, 4,374 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL INDICATES CHECK DOOR PRESSURE 4L.  SERVICED 4L DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
